# SDR SIMA20210625005

- Difficulty date: June 25, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 37,654 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI . L/H OMEGA BEAM IS CORRODED AT FRAME 59.(LEVEL 1 CORROSION) (MAJOR REPAIR)-C/A-COMPLETED REPAIR TO LH OMEGA BEAM AT FRAME 59 INBD SIDE IAW SRM 53-00-10, FIG 204.
